MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5020
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section patient identifier = (b)(6).An in-house investigation confirmed that the drug mifepristone causes interference/cross-reactivity with the architect estradiol assay leading to falsely elevated estradiol results.A product correction letter was issued on 05feb2019 to all architect estradiol and alinity i estradiol customers who received one of the impacted lots.The product correction letter informs the customer that patients undergoing mifepristone therapy should not be tested with the architect estradiol or the alinity i estradiol assays for up to two weeks post their last dose.It also instructs the customer to review the letter with their medical director.The architect and alinity estradiol package inserts will be updated to include new information regarding interference/cross-reactivity between the architect and alinity estradiol assays and the drug mifepristone.
 
Event or Problem Description
The customer reported falsely elevated alinity estradiol results were observed while performing a proficiency study.The customer stated that sample id (b)(6) generated a result of 492 pmol/l, that had a target value of 336 pmol/l, which is also above the upper limit of 454 pmol/l.No information could be obtained from the customer as to if the samples had mifepristone in them.There was no reported impact to patient management.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12385922
Report Number3005094123-2021-00160
Device Sequence Number14675704
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public00380740129910
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number07P5020
Device Catalogue Number07P50-20
Device Lot Number29417UD00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-02/8/19-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI20590